Translator Disclaimer
2001 On a conjecture of Shokurov: characterization of toric varieties
Yuri G. Prokhorov
Tohoku Math. J. (2) 53(4): 581-592 (2001). DOI: 10.2748/tmj/1113247802

Abstract

We verify a special case of V. V. Shokurov's conjecture about characterization of toric varieties. More precisely, we consider three-dimensional log varieties with only purely log terminal singularities and numerically trivial log canonical divisor. In this situation we prove an inequality connecting the rank of the group of Weil divisors modulo algebraic equivalence and the sum of coefficients of the boundary. We describe such varieties for which the equality holds and show that all of them are toric.

Citation

Download Citation

Yuri G. Prokhorov. "On a conjecture of Shokurov: characterization of toric varieties." Tohoku Math. J. (2) 53 (4) 581 - 592, 2001. https://doi.org/10.2748/tmj/1113247802

Information

Published: 2001
First available in Project Euclid: 11 April 2005

zbMATH: 1078.14515
MathSciNet: MR1862220
Digital Object Identifier: 10.2748/tmj/1113247802

Subjects:
Primary: 14E30
Secondary: 14M25

Rights: Copyright © 2001 Tohoku University

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.53 • No. 4 • 2001
Back to Top